# SDR SWAA2022021856629

- Difficulty date: July 1, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 49,066 hours, 29,036 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E VERTICAL SEAL RETAINER CRACKED ON ABOVE #2 AFT PYLON FAIRING / REMOVED AND REPLACED R/W T/E VERTICAL SEAL RETAINER ABOVE #2 AFT PYLON FAIRING IAW SRM 51-40-02-0G-0 AND 51-40-02-0G-0; VERIFIED FASTENER CALL OUT PER IPC 57-50-00-25
